Abstract

In this paper, some explicit analytical solutions for single-scattered radiance in a half-space medium under consideration of a reflecting boundary are derived. We consider both a unidirectional beam source as well as an isotropic point source. In addition to direct applications within optical tomography and computer graphics, the obtained solutions are also needed when solving the radiative transport equation after the separation of the unscattered and single-scattered contribution. Comparisons between the derived analytical solutions and the Monte Carlo method display excellent agreement.

© 2021 Optical Society of America

Full Article  |  PDF Article
More Like This
Light transport in three-dimensional semi-infinite scattering media

André Liemert and Alwin Kienle
J. Opt. Soc. Am. A 29(7) 1475-1481 (2012)

Novel analytical solution for the radiance in an anisotropically scattering medium

André Liemert and Alwin Kienle
Appl. Opt. 54(8) 1963-1969 (2015)

Single-scattering solutions to radiative transfer in infinite turbid media

Margarita L. Shendeleva
J. Opt. Soc. Am. A 30(11) 2169-2174 (2013)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (8)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (29)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription